Alert archive / Mississippi / Tornado Warnings in 2009

Tornado Warning 47, NWS Jackson, MS

April 10, 20094 counties in Mississippi

NWS Jackson, MS issued this tornado warning at Apr 10, 2009, 12:44 AM CDT for 4 counties in Mississippi. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2009, 12:44 AM CDT (05:44 UTC)
Expired
Apr 10, 2009, 1:45 AM CDT
In force
61 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Humphreys County, MS, Sharkey County, MS, Sunflower County, MS, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 127 km from the middle of the area, began a volume at 05:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 12:49 AM CDTHAIL 0.754 Nw Glen Allan, MS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 10:48 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 5.7 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2009-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2009-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-204 J/kg
Mixed-layer LCL
1363 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
310 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 100544
TORJAN
MSC053-125-133-151-100645-
/O.NEW.KJAN.TO.W.0047.090410T0544Z-090410T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1244 AM CDT FRI APR 10 2009

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  HUMPHREYS COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF BELZONI...
  SOUTHERN SUNFLOWER COUNTY IN NORTHWEST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...MOORHEAD...INDIANOLA...
  WASHINGTON COUNTY IN NORTHWEST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...AVON...LELAND...HOLLANDALE...
  NORTHERN SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI...

* UNTIL 145 AM CDT

* AT 1244 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO ALONG A
  LINE EXTENDING FROM 7 MILES NORTHWEST OF HOLLY RIDGE TO PANTHER
  BURN MOVING EAST AT 45 MPH.

* TORNADO PRODUCING STORMS WILL BE NEAR...
  HOLLY RIDGE...DARLOVE AND DELTA CITY BY 1250 AM CDT...
  MURPHY BY 1255 AM CDT...
  INDIANOLA BY 100 AM CDT...
  SUNFLOWER...MIDNIGHT...ISOLA AND INVERNESS BY 105 AM CDT...
  BELZONI BY 110 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN
MISSISSIPPI.

&&

LAT...LON 3358 9046 3328 9045 3324 9038 3330 9035
      3311 9034 3313 9037 3310 9037 3312 9042
      3305 9042 3303 9113 3308 9109 3312 9118
      3314 9116 3313 9111 3315 9109 3322 9109
      3327 9104 3330 9107 3354 9092
TIME...MOT...LOC 0544Z 267DEG 38KT 3352 9083 3306 9085

$$

OLB
2 follow-up statements
000 
WWUS54 KJAN 100611
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
111 AM CDT FRI APR 10 2009

MSC133-100621-
/O.CAN.KJAN.TO.W.0047.000000T0000Z-090410T0645Z/
SUNFLOWER MS-
111 AM CDT FRI APR 10 2009

...THE TORNADO WARNING FOR SOUTHERN SUNFLOWER COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN
MISSISSIPPI.

LAT...LON 3311 9034 3313 9037 3310 9037 3312 9042
      3305 9042 3303 9113 3308 9109 3319 9086
      3328 9046 3326 9044 3324 9038 3330 9035
TIME...MOT...LOC 0611Z 256DEG 29KT 3311 9082

$$

MSC053-125-151-100645-
/O.CON.KJAN.TO.W.0047.000000T0000Z-090410T0645Z/
WASHINGTON MS-HUMPHREYS MS-SHARKEY MS-
111 AM CDT FRI APR 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR NORTHERN
SHARKEY...NORTHERN HUMPHREYS AND SOUTHEASTERN WASHINGTON COUNTIES...

AT 111 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED NEAR DELTA CITY...OR NEAR HOLLANDALE...MOVING
EAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
  MURPHY BY 125 AM CDT...
  8 MILES NORTH OF MIDNIGHT BY 135 AM CDT...
  BELZONI AND 6 MILES NORTH OF SILVER CITY BY 145 AM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN
MISSISSIPPI.

LAT...LON 3311 9034 3313 9037 3310 9037 3312 9042
      3305 9042 3303 9113 3308 9109 3319 9086
      3328 9046 3326 9044 3324 9038 3330 9035
TIME...MOT...LOC 0611Z 256DEG 29KT 3311 9082

$$

OLB
000 
WWUS54 KJAN 100630
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
130 AM CDT FRI APR 10 2009

MSC053-100645-
/O.CON.KJAN.TO.W.0047.000000T0000Z-090410T0645Z/
HUMPHREYS MS-
130 AM CDT FRI APR 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR CENTRAL
HUMPHREYS COUNTY...

AT 130 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED 10 MILES WEST OF SILVER CITY MOVING EAST AT 35
MPH.

THE TORNADO WILL BE NEAR...
  BELZONI AND SILVER CITY BY 145 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN
MISSISSIPPI.

&&

LAT...LON 3328 9035 3311 9034 3313 9038 3310 9037
      3312 9042 3305 9042 3310 9063 3317 9067
      3321 9066 3326 9054 3328 9046 3324 9038
      3328 9036
TIME...MOT...LOC 0630Z 256DEG 29KT 3315 9064

$$

MME

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 9, 9:21 PM CDT, 3 hours 23 minutes earlier.

Area forecast discussion, Apr 9, 9:21 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
921 PM CDT THU APR 9 2009

.UPDATE...MADE SOME SMALL ADJUSTMENTS TO THE HOURLY VALUES THROUGH
TONIGHT. DEWPOINTS HAVE BEEN SLOW TO INCREASE AND VALUES TO THE WEST
ARE NOT AS HIGH AS THE MODELS SUGGEST. KEPT VALUES IN THE LOWER 60S
TO THE SOUTH. A CAP REMAINS OVER JAN AND SHV FOR NOW...BUT WITH LINE
OF STORMS QUICKLY TRACKING EAST WILL CONTINUE ISOLATED SEVERE WORDING
IN THE FORECAST. GUSTY WINDS CONTINUE ACROSS THE AREA AND LAKE WIND
ADVISORY WILL LIKELY NEED TO BE EXTENDED OR REISSUED FOR THE ENTIRE
AREA FRIDAY AFTERNOON. THE GRADIENT ACROSS THE AREA MAY RELAX BRIEFLY
IN THE MORNING...BUT SHOULD QUICKLY TIGHTEN AS HIGH PRESSURE MOVES
TOWARD THE REGION. CLOUDS AND WINDS WILL LIKELY KEEP TEMPERATURES
NEAR 70 THROUGH THE EVENING...SO TWEAKED HOURLY VALUES. THE FORECAST
WAS GOOD. WILL UPDATE TO REMOVE THE LKY.

&&

.AVIATION...THERE MAY BE A FEW LOW CLOUDS MOVING THROUGH THE AREA
WITH THUNDERSTORMS...BUT AT THIS TIME IT LOOKS WINDS WILL REMAIN
ABOVE 3KFT. SHOWERS AND THUNDERSTORMS WERE MOVING THROUGH WESTERN
ARKANSAS AND SHOULD BE MOVING INTO NORTHWEST MISSISSIPPI AROUND
MIDNIGHT...BUT SHOULD MOVE THROUGH QUICKLY. LOOK FOR THUNDERSTORMS
FROM 6-8Z AT GLH...7-10Z AT JAN/GWO...8-11Z AT GTR AND 10-13Z FOR
MEI AND MAYBE HBG. GUSTY WINDS WILL BE AN ISSUE THROUGH FRIDAY
AFTERNOON FOR GLH/GWO AND GTR. SUSTAINED WINDS NEAR 18KTS WITH GUSTS
TO 30KTS WILL BE LIKELY FOR THE NEXT 24 HOURS IN THOSE AREAS. WINDS
WILL INCREASE AFTER 18Z AT ALL OTHER SITES AND CONTINUE THROUGH AT
LEAST 3Z. SIMILAR WIND SPEEDS CAN BE EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       63  81  51  72 /  26  20  10   2
MERIDIAN      62  81  50  72 /  28  24  13   2
VICKSBURG     63  80  52  73 /  22  13   8   3
HATTIESBURG   64  83  59  77 /  24  24  13   7
NATCHEZ       64  82  53  73 /  17  11   7   7
GREENVILLE    61  74  46  69 /  32  18  10   0
GREENWOOD     61  76  47  69 /  32  24  11   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 6 AM CDT FRIDAY FOR MSZ018-019-025>027-
     034>036-040>042-047.

LA...LAKE WIND ADVISORY UNTIL 6 AM CDT FRIDAY FOR LAZ007>009-015-016-
     023>026.

AR...LAKE WIND ADVISORY UNTIL 6 AM CDT FRIDAY FOR ARZ074-075.

&&

7
Hazardous weather outlook, Apr 9, 11:43 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
1143 PM CDT THU APR 9 2009

ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>028-034>036-
040>042-047-110445-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-
CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-
YAZOO-WARREN-
1143 PM CDT THU APR 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...WEST
CENTRAL MISSISSIPPI AND PORTIONS OF NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND FRIDAY

A FEW SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING
WINDS AND TORNADOES WILL BE POSSIBLE TONIGHT INTO FRIDAY MORNING. A
STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE MID MISSISSIPPI VALLEY
TONIGHT AND SWING A FRONT INTO THE ARKLAMISS DELTA REGION AFTER MIDNIGHT.
STORMS DEVELOPING AHEAD OF THE FRONT WILL HAVE THE POTENTIAL OF BECOMING
SEVERE...MAINLY WEST OF A GRENADA MISSISSIPPI TO RAYVILLE LINE.

SOUTHERLY WINDS OF 15 TO 25 MPH WITH OCCASIONAL GUSTS TO 30 MPH WILL
CONTINUE TONIGHT BEFORE SHIFTING WEST ON FRIDAY. THESE WINDS WILL
CREATE CONDITIONS HAZARDOUS FOR BOATERS ON OPEN WATER. A LAKE WIND
ADVISORY WILL REMAIN IN EFFECT MAINLY WEST OF A GRENADA TO NATCHEZ
LINE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY
ANOTHER STRONG STORM SYSTEM WILL LIKELY CROSS THE REGION FROM LATE
SUNDAY INTO EARLY MONDAY BRINGING A CHANCE FOR SEVERE THUNDERSTORMS
MAINLY ALONG AND SOUTH OF THE INTERSTATE TWENTY CORRIDOR. LOCALLY
HEAVY RAINFALL WILL ALSO BE POSSIBLE. RESIDENTS WILL NEED TO MONITOR
LATER FORECAST DEVELOPMENTS WITH THIS SYSTEM.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TONIGHT THROUGH EARLY FRIDAY.

LAZ024-026-MSZ029-032-037-043-044-048>050-053>055-059>062-110445-
CATAHOULA-CONCORDIA-WEBSTER-CHOCTAW-ATTALA-MADISON MS-LEAKE-HINDS-
RANKIN-SCOTT-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-
LINCOLN-
1143 PM CDT THU APR 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA
AND CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

ISOLATED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE
HAIL AND DAMAGING WINDS WILL BE POSSIBLE TONIGHT INTO FRIDAY MORNING.
A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE MID MISSISSIPPI
VALLEY TONIGHT AND SWING A FRONT INTO THE ARKLAMISS REGION. AREAS
ALONG AND WEST OF A LINE FROM COLUMBUS TO JACKSON TO NATCHEZ WILL
HAVE THE BEST CHANCE FOR STRONG TO SEVERE STORMS.

SOUTHERLY WINDS OF 10 TO 20 MPH WITH OCCASIONAL GUSTS TO 25 MPH WILL
CONTINUE TONIGHT BEFORE SHIFTING WEST WITH STRONGER GUSTS ON FRIDAY.
THESE WINDS COULD CREATE CONDITIONS HAZARDOUS FOR BOATERS ON OPEN
WATER AGAIN ON FRIDAY AND A LAKE WIND ADVISORY MAY AGAIN BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

ANOTHER STRONG STORM SYSTEM WILL LIKELY CROSS THE REGION FROM LATE
SUNDAY INTO EARLY MONDAY BRINGING A CHANCE FOR SEVERE THUNDERSTORMS
MAINLY ALONG AND SOUTH OF THE INTERSTATE TWENTY CORRIDOR. LOCALLY
HEAVY RAINFALL WILL ALSO BE POSSIBLE. RESIDENTS WILL NEED TO MONITOR
LATER FORECAST DEVELOPMENTS WITH THIS SYSTEM.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TONIGHT THROUGH EARLY FRIDAY.

MSZ030-031-033-038-039-045-046-051-052-056>058-063>066-072>074-
110445-
CLAY-LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-NESHOBA-KEMPER-NEWTON-
LAUDERDALE-SMITH-JASPER-CLARKE-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
1143 PM CDT THU APR 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

ISOLATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...
DAMAGING WINDS AND POSSIBLY A TORNADO MAY OCCUR ON FRIDAY. A STRONG
LOW PRESSURE SYSTEM WILL MOVE ACROSS THE MID MISSISSIPPI VALLEY
LATE TONIGHT AND SWING A FRONT INTO THE ARKLAMISS DELTA REGION AFTER
MIDNIGHT. STORMS DEVELOPING AHEAD OF THE COLD FRONT WILL HAVE THE
POTENTIAL OF BECOMING SEVERE...MAINLY EAST OF A BROOKHAVEN TO WEST
POINT LINE DURING FRIDAY AFTERNOON WHEN INSTABILITY AND MOISTURE WILL
BE GREATEST.

SOUTHERLY WINDS OF 10 TO 20 MPH WITH OCCASIONAL HIGHER GUSTS WILL
CONTINUE TONIGHT BEFORE SHIFTING WEST WITH STRONGER GUSTS ON FRIDAY.
THESE WINDS COULD CREATE CONDITIONS HAZARDOUS FOR BOATERS ON OPEN
WATER AGAIN ON FRIDAY AND A LAKE WIND ADVISORY MAY AGAIN BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

ANOTHER STRONG STORM SYSTEM WILL LIKELY CROSS THE REGION FROM LATE
SUNDAY INTO EARLY MONDAY BRINGING A CHANCE FOR SEVERE THUNDERSTORMS
ESPECIALLY ALONG AND SOUTH OF THE INTERSTATE TWENTY CORRIDOR. LOCALLY
HEAVY RAINFALL WILL ALSO BE POSSIBLE. RESIDENTS WILL NEED TO MONITOR
LATER FORECAST DEVELOPMENTS WITH THIS SYSTEM.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED FRIDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Apr 9, 11:48 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1148 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 PM     HAIL             CROSSETT                33.13N 91.97W
04/09/2009  E0.88 INCH       ASHLEY             AR   BROADCAST MEDIA

            REPORTED BY SKYWARN SPOTTER THROUGH KTVE

&&

BURSE
Local storm report, Apr 10, 12:42 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1242 AM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     HAIL             E EUDORA                33.12N 91.26W
04/10/2009  E0.50 INCH       CHICOT             AR   EMERGENCY MNGR

            PEA TO DIME SIZED HAIL REPORTED JUST OUTSIDE OF THE
            EUDORA CITY LIMITS ALONG HIGHWAY 52.

&&

MME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 12:31 AM CDTTornado WarningJANBolivar, Leflore, Sunflower59 min
Apr 10, 1:19 AM CDTSevere Thunderstorm WarningJANCarroll, Leflore41 min
Apr 10, 1:25 AM CDTSevere Thunderstorm WarningJANGrenada37 min
Apr 10, 1:28 AM CDTSevere Thunderstorm WarningJANCarroll, Montgomery47 min
Apr 10, 1:51 AM CDTTornado WarningJANIssaquena, Sharkey, Warren39 min
Apr 10, 1:53 AM CDTSevere Thunderstorm WarningJANWebster52 min
Apr 10, 2:26 AM CDTTornado WarningJANHinds, Issaquena, Madison, Warren, Yazoo20 min
Apr 10, 2:27 AM CDTSevere Thunderstorm WarningJANClay48 min
Apr 10, 3:13 AM CDTSevere Thunderstorm WarningJANClay, Lowndes47 min
Apr 10, 10:01 AM CDTLake Wind AdvisoryJANAttala, Bolivar, Carroll, Choctaw, Clay, Grenada and 24 more5 hr

Nearby

Tornado Warnings in Mississippi, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.